# SDR MWEA98660

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410175
- Condition: Dented
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLIGHT DENT ON SKIN AT FS 294 BELOW LONGERON 25L.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
